≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedy Finder:

Weight Gain

 

 

Posts about Weight Gain

Weight gain8Birth Control Pills and weight gain1Weight gain4Weight gain1Can use Lycopodium 30ch and Alfalfa both for constipation and weight gain4weight gain7Bloating and weight gain25weight gain1PLEASE SAVE MY LIFE!! PCOS, pigmentation, hirsutism, coarse chin hair, weight gain18homeopathy medicine for weight gain3

 

The ABC Homeopathy Forum

Effexor and weight gain

Have been on effexorxr 75 mg for appromixately 9 months. Since starting to take it have noticed that I have gained weight and my stomach seems to swollen. Read on the forum that once people started coming off of effexor, that seemed to help. What are some of the other symptoms people have experienced (are mine normal) and what would be the next best thing to ask my doctor to prescribe for my anxiety. I also take Zocor 20mg, would these be side effects of this.
 
  motherof3 on 2005-11-11
This is just a forum. Assume posts are not from medical professionals.
Motherof3

As an Effexor withdrawal survivor, I urge you to get involved with the postings on the very large effexor withdrawal thread. There is an abundance of help there. Most of the people on that thread have gained weight on effexor, including me, but before you start to get off it you need to read what other people have done. Cold turkey is not the way to go. I am E-free for three months and feel infinitely better, I have not started to lose the weight yet but there are other factors (like lots of vacation time with some serious eating and am just too busy to seriously diet). Many of the people on that thread are on other medications and they can give you good moral support.

By the way, my only problem was anxiety that I lost control of, Effexor is not the medication for that.

Good luck, Catgranny.
 
catgranny last decade
I read what you said about weight gain, and I too have put on almost two stone since taking effexor. My stomach and abdomen area are swollen to the point where it looks unnatural. I feel stiff, sore, can't move fast, have to turn my head slowly I don't know what that's all about but its scarey! Does anyone else have these symptoms?
 
She Wolf last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.